Not Engaged Yet

Hopefully my intestines don't implode....

So, without thinking, I just tossed back my prescribed antibiotic for my eye seconds after tossing back an UltraBerry pill, which I have been taking for a couple weeks because it is a berry extract dietary supplement. I doubt there are any negative interactions between the two, but has anyone ever heard of this being a bad idea? Erythromycin and a dietary supplement?

Too late anyway, but I figured I would check!

Re: Hopefully my intestines don't implode....

  • SKP82SKP82 member
    2500 Comments Second Anniversary Combo Breaker
    edited December 2011
    I think you'll be alright.  :)

    Unless your antibiotic says specifically not to take it with a dietary supplement.
    IMG_6364
    "Life is not orderly. No matter how we try to make life so, right in the middle of it we die, lose a leg, fall in love, drop a jar of applesauce." - Natalie Goldberg
  • lunarsongbirdlunarsongbird member
    2500 Comments Second Anniversary Combo Breaker
    edited December 2011
    Nope- looks like you should be fine...http://www.vitamin-galore.com/Drug/Erythromycin.htm

    Which reminds me that I need to take my vitamins.
    LilySlim Weight loss tickers
  • ravenrayravenray member
    5000 Comments 25 Love Its Second Anniversary Name Dropper
    edited December 2011
    Don't DIE!  JK you should be fine :)
    EDIT: how is your eye feeling?
    "Love is not affectionate feeling, but a steady wish for the loved person's ultimate good as far as it can be obtained"-C.S. Lewis

    Married! May 27th, 2012

  • csousa1csousa1 member
    Ninth Anniversary 1000 Comments 250 Love Its Name Dropper
    edited December 2011
    Ok, I figured! And now I feel silly for posting this :P

    Ray, my eye is much better, thank you :) It isn't swollen anymore and it doesn't hurt. It will be a struggle to remember to take the antibiotics since I don't feel any sypmtoms anymore lol.
  • ravenrayravenray member
    5000 Comments 25 Love Its Second Anniversary Name Dropper
    edited December 2011

    YAYA I am glad it is better.  I hate getting styes on my eye

    .
    "Love is not affectionate feeling, but a steady wish for the loved person's ultimate good as far as it can be obtained"-C.S. Lewis

    Married! May 27th, 2012

  • edited December 2011
    You should be fine.  If it was an antacid then you may have cause for concern because I take a lot of acid reducers (GERD) and all my antibiotics have stickers on the bottle telling me to wait at least two hours between taking them and the antacids.
  • LizzyTish88LizzyTish88 member
    Eighth Anniversary 2500 Comments 500 Love Its Name Dropper
    edited December 2011
    OMG YOUR GUNNA DIE?!?!?!?!


























    Just Kidding. Glad your feeling better!
    friends tv show funy
  • csousa1csousa1 member
    Ninth Anniversary 1000 Comments 250 Love Its Name Dropper
    edited December 2011
    In Response to <a href="http://forums.theknot.com/Sites/theknot/Pages/Main.aspx/special-topic-wedding-boards_not-engaged-yet_hopefully-intestines-dont-implode?plckFindPostKey=Cat:Special Topic Wedding BoardsForum:136Discussion:bce20e85-3a83-4ee1-8831-ae0095f2f33cPost:ecf94f88-a843-42b4-8b9a-c94123caf5fb">Re: Hopefully my intestines don't implode....</a>:
    [QUOTE]OMG YOUR GUNNA DIE?!?!?!?! Just Kidding. Glad your feeling better!
    Posted by cdechristopher[/QUOTE]

    You.....suck.....

    PS, what do you make of that CREEPY story about the woman in the Fall River pool?? So weird!!
  • desertsundesertsun member
    5000 Comments Fifth Anniversary 25 Love Its Name Dropper
    edited December 2011
    Glad your eye is doing better, Sousa!

    CDE, that siggy pic is seriously creeping me out. *shudder*


    Baby Birthday Ticker Ticker


  • lunarsongbirdlunarsongbird member
    2500 Comments Second Anniversary Combo Breaker
    edited December 2011
    P.S. Don't forget to use extra BC if you are on the pill. Innocent
    LilySlim Weight loss tickers
This discussion has been closed.
Choose Another Board
Search Boards